Author Details

Berinde, Vasile, Technical University of Cluj-Napoca, North University Center, Romania

  • Vol 18, No 2 (2017) - Articles
    Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance
    Abstract  PDF


Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt